# SDR UPS01435026

- Difficulty date: February 8, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT HORIZONTAL STAB L/E IS CRACKED AT STA 400 ON UPPER SKIN OF L/E.  REPAIRED SKIN IAW SRM 55-10-03.
